# SDR SWIA2017111043973

- Difficulty date: October 24, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 38,503 hours, 23,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 220 FRAME RT SIDE HAS A CRACK INDICATION NOTED AT THE FLANGE.   REMOVED AND REPLACED THE FRAME IAW SRM.
